After taking Zyban for 10 days, I woke up COVERED in hives, with bright red skin, and itching like CRAZY. I saw three different doctors in two days trying to deal with it (the reaction seemed to get worse the second day and my hands were so swollen that I could hardly use them). Finally they pinned it on the Zyban and got it under control (mostly) with a combination of Zyrtec, Benadryl, and corticosteroids. Now I'm just waiting for all of the Zyban to get out of my system and the reaction to stop. Other symptoms included chills and painful joints.
I wish I had known that this was a possible side effect because I was really worried that I was having a severe allergic reaction to something. The $88 I spent on the Zyban Rx has now cost me something like $300 in extra medical bills and 2 days missed at work dealing with the side effects
The doctor told me I could never take Zyban/Wellbutrin again, not that I would want to if this is the outcome.
They say this reaction is rare, but I am seeing a lot of posts online from people with similar problems with Zyban. I don't think it is as rare as they would like us to think...